# SDR SIMA20130701002

- Difficulty date: July 1, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 26,454 hours, 23,216 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M3902931229
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION,  FOUND EMERGENCY LIGHT CONNECTOR WITH A BROKEN PIN.  R & R CONNECTOR IAW AMM 33-50-12. THE OPS CHECKED GOOD.
